# SDR COMA9860300

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indication
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL MESSAGE DURING LANDING.  PERFORMED VISUAL INSPECTION OF FLAPS.  PERFORMED SELF TEST, CYCLED FLAPS.  COULD NOT DUPLICATE.
